# SDR DALA2025112508595

- Difficulty date: November 23, 2025
- Submitted: November 25, 2025
- Operation: Air carrier
- Aircraft: N350NA
- Make and model: Airbus A320-212
- Aircraft serial: 418
- Aircraft time: 95,744 hours, 44,522 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING DAMAGED OR INOPERATIVE / LOCATIONS:32D / MYCABIN TEXT: FRC33520132D EMERGENGY LIGHT IS HANGING BY WIRE / INTERIOR. C/A: R&R 32D FLOOR EMERGENCY LIGHT BRACKET PER A320 CMM 25-31-51. OPS CK OK. REMOVED PLACARDS. NO 'M' PROC REQ. (LP: 1318288)
